RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2008, Issue 1, Pages 55–63 (Mi at590)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic Systems

Nonparametric interpolation of the Markov sequence

A. V. Dobrovidov

Institute of Control Sciences, Russian Academy of Sciences, Moscow

Abstract: Consideration was given to the problem of interpolation (smoothing) of the nonobservable component of the composite Markov process within the framework of the conditional Markov scheme. In the case of the dynamic observation models such as autoregression, equations were derived for the a posteriori interpolation density of the probability of the state of the nonobservable component. The aim of the present paper was to construct a smoothing algorithm for an unknown family of the distributions of the nonobservable component of the partially observable random Markov sequence. The result was obtained for the strictly stationary random Markov processes with mixing and for the conditional densities in the observation model from the exponential family of distributions. Computer-aided modeling within the framework of the Kalman scheme demonstrated that the sampled root-mean-square error of the nonparametric smoothing algorithm constructed for an unknown state equation was situated between the errors of the optimal linear filtration and the optimal linear interpolation.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2008, 69:1, 52–60

Bibliographic databases:

PACS: 02.50.Ga
Presented by the member of Editorial Board: . . 

Received: 28.04.2007

Citation: A. V. Dobrovidov, “Nonparametric interpolation of the Markov sequence”, Avtomat. i Telemekh., 2008, no. 1, 55–63; Autom. Remote Control, 69:1 (2008), 52–60

Citation in format AMSBIB
\Bibitem{Dob08}
\by A.~V.~Dobrovidov
\paper Nonparametric interpolation of the Markov sequence
\jour Avtomat. i Telemekh.
\yr 2008
\issue 1
\pages 55--63
\mathnet{http://mi.mathnet.ru/at590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2391406}
\zmath{https://zbmath.org/?q=an:1248.93167}
\transl
\jour Autom. Remote Control
\yr 2008
\vol 69
\issue 1
\pages 52--60
\crossref{https://doi.org/10.1134/S0005117908010062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252890500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849194179}


Linking options:
  • http://mi.mathnet.ru/eng/at590
  • http://mi.mathnet.ru/eng/at/y2008/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dobrovidov, “Automatic methods of useful signals extraction from noise background under conditions of nonparametric uncertainty”, Autom. Remote Control, 72:2 (2011), 269–282  mathnet  crossref  mathscinet  zmath  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:157
    Full text:65
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019